Hi has anyone taken ReQuip XL 2mg . Taken now for about 1.5 months and have started to feel unwell all the time and very sleepy and head foggy. Also seem to have more aches and pains . Taking for pain in right leg which has improved but hate how I’m feeling now .
Hello Sparky2031, I was diagnosed with Parkinsons in 2010, and my Neuro put me straight onto Requip Ropinirole XL, slow release, and I can honestly say I have not had any problems with this medication at all. But as we are all so different with this Parkinsons (no two people are alike) and so all meds treat us different, as one suits one and one suits another. It is all trial and error, sorry you are having problems but I hope you can get something sorted out with your Parkinsons Nurse or your Neurologist. Perhaps if you phone the Helpline you may get some advice
All the best - sheffy
Thank you for your advise I’m only on 2mg at moment when I first took it I thought wow I feel normal but 2 months on I’m sure it’s not agreeing with me . When do you take yours I have tried taking in morning I’m know going to try the evening see if that helps ,
I was started on 2mg at first for 2wks then I was told to increase to 4mg for the 3rd and 4th weeks. Have a word with your parkinsons nurse to see if your meds need tweeking up a little, that is what I did until I felt the meds were working. I’m surprised the Neurologist did not give you a plan laid out for you on how to take your meds. I have always taken my tablets on a morning when I get up (8.30 - 9.30), over the years I now take 18mg of Requip (Ropinirole) XL slow release mornings, and now have Sinemet 12.5/50mgs to take 2 taken 3times a day - am,pm,evening, along with 1mg of Rasagiline in the evening. Anyway if you still want to continue with Ropinirole I should speak to your Neurologist or as I said your PN for more advice, not everyone can endure taking it.
Good luck - sheffy!